# SDR IPXA2021021665719

- Difficulty date: February 3, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N310UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27762
- Aircraft time: 61,891 hours, 20,550 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 111T20058
- Condition: Cracked
- Location: Sta 785.9 Rbl 11
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C13CRACK ON CENTER WING TANK STIFFENER(P/N:111T2005-8) ON STA 785.9,RBL 11.REPAIR I.A.W 767-300F SRM 57-10-10-2R-2 REPAIR 2 REV.79.01 AND UPS EO B767-5740-58151-C
